MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® URINE METER FOLEY CATHETER TRAY WITH BARDEX® LUBRICATH® FOLEY CATHETER; SYRINGE

C.R. BARD, INC. (COVINGTON) -1018233 BARD® URINE METER FOLEY CATHETER TRAY WITH BARDEX® LUBRICATH® FOLEY CATHETER; SYRINGE
Model Number 902916
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that gel leaked from the syringe.
 
Event or Problem Description
It was reported that gel leaked from the syringe.
 
Additional Manufacturer Narrative
The reported event was inconclusive due to poor sample condition.Visual evaluation of the photo sample noted one opened (with original packaging), lubrication gel syringe from a tray kit.Visual inspection of the sample noted that the syringe was aspirated and only partially full of lubrication material.No leakage in the tray or on the exterior of the syringe was visible.It therefore cannot be determined without the physical sample whether gel leaked from the syringe or not.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: ¿bard® ez-lok® sampling port (indicated by the blue stem in the port) accepts luer lock or slip tip syringes 1.Occlude drainage tubing a minimum of 3 inches below the sampling port by kinking the tubing until urine is visible under the access site.2.Swab surface of bard® ez-lok® sampling port with antiseptic wipe.3.Using aseptic technique, position the syringe in the center of the sampling port.Press the syringe firmly and twist gently to access the sampling port.4.Slowly aspirate urine sample into syringe and remove syringe from sample port.5.Unkink tubing if necessary and transfer urine specimen into specimen cup or follow hospital protocol.Discard syringe according to hospital protocol.6.Follow established hospital protocol for specimen labeling and transport to lab." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® URINE METER FOLEY CATHETER TRAY WITH BARDEX® LUBRICATH® FOLEY CATHETER
Common Device Name
SYRINGE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9861266
Report Number1018233-2020-01990
Device Sequence Number3131265
Product Code EZC
UDI-Device Identifier00801741024863
UDI-Public(01)00801741024863
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number902916
Device Catalogue Number902916
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2020
Initial Date Received by Manufacturer 02/27/2020
Supplement Date Received by Manufacturer04/21/2020
Initial Report FDA Received Date03/20/2020
Supplement Report FDA Received Date05/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1